# SDR CA090109008

- Difficulty date: January 2, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 8,206 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317047
- Condition: Broken
- Location: Pax Door
- Part time: 10,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL AT DESTINATION AIRPORT, THE MAIN CABIN DOOR HANDLE SNAPPED OFF WHEN GROUND CREW ATTEMPTED TO OPEN DOOR. MAIN OUTER DOOR HANDLE REPLACED AND ACFT RETURNED TO SERVICE.
